# SDR QXEA2016010700674

- Difficulty date: January 3, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 11,911 hours, 12,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 FOUND OUT OF LIMITS, PN 85338210-109.  REMOVED SEAT TRACK NR 8, PN 85338210-109, REF SRM 51-42-050201, 51-40-07-02-01, 51-40-15-02-01.  INSTALLED SEAT TRACK NR 8, PN 85338210-109, REF SRM 51-42-05-02-01, 51-41-00-00-01 AND DWG 85338201, REV E.  LOCATED AND DRILLED SEAT TRACK NR 8, PN 8533210-109, REF SRM 51-40-07.  COUNTERSINK REMAINING HOLES IN SEAT TRACK, REF SRM 51-40-07, PN 85338210-109, SEAT TRACK NR 8. COMPLETED COUNTERSINK IN SEAT TRACK NR 8, REF SRM 51-40-15-02-01.  REMOVED SPLICE MEMBERS COMMON TO SEAT TRACKS 8 AND 9 REF SRM 51-40-15, 51-42-05.  INSTALLED SPLICE MEMBERS COMMON TO SEAT TRACK NR 8 AND NR 9 REF SRM 51-42-05-02-01, 51-40-15-02-01 AND DWG 85338210, REV E.  RESTORED FINISH REF SRM 51-25-15, 51-25-10.
